MAUDE Adverse Event Report: ABBOTT VASCULAR ARMADA 14 PTA CATHETER; PERIPHERAL DILATATION CATHETER

ABBOTT VASCULAR ARMADA 14 PTA CATHETER; PERIPHERAL DILATATION CATHETER
Catalog Number A2030-080
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the procedure was to treat a lesion located in an unspecified vessel.The 3.0x80 mm armada 14 and 2.0x120 mm armada 14 balloon dilatation catheters (bdc) were prepared without issue.The 3x80 mm armada bdc was advanced to the lesion and inflated, however it ruptured at 6 atmospheres during the third inflation.The balloon was removed without issue.The 2x120 mm armada bdc was then advanced to the lesion and inflated; however, it also ruptured at 6 atmospheres during the second inflation.The balloon was removed without issue.A 0.9 laser and mini trek balloon were used to complete the procedure.There were no reported adverse patient effects and no clinically significant delays in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation was unable to determine a conclusive cause for the reported balloon rupture.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.The additional armada 14 device referenced in b5 is filed under separate medwatch report number.

Brand Name
ARMADA 14 PTA CATHETER
Common Device Name
PERIPHERAL DILATATION CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005718570 (P099)
cashel road
clonmel tipperary
EI  
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key18610321
Report Number2024168-2024-01224
Device Sequence Number12639724
Product Code DQY
UDI-Device Identifier08717648156090
UDI-Public08717648156090
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K102705
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberA2030-080
Device Lot Number3073141
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/05/2024
Initial Report FDA Received Date01/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age66 YR
Patient SexMale